ResearcherID Thomson Reuters  

Khalova, Victoriya A
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: D-8158-2013
URL: http://www.researcherid.com/rid/D-8158-2013
ORCID: http://orcid.org/0000-0003-2148-4932
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Equiconvergence Theorem for Integral Operator with Involution
 Author(s): Nazarova, E. V.; Khalova, V. A.
 Source: Izvestiya Saratovskogo Universiteta Novaya Seriya-Matematika Mekhanika Informatika Volume: 17 Issue: 3 Pages: 313-330 Published: 2017
 Times Cited: 0
 DOI: 10.18500/1816-9791-2017-17-3-313-330
added
17-Apr-18
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: